5 Feb 2011
The most common Flomax side effects include:
Abnormal ejaculation -- occurring in up to 18.1% of people
Runny or stuffy nose -- in up to 17.9%
Dizziness -- in up to 17.1%
Infections, including the common cold or flu -- in up to 10.8%
General body pain -- in up to 8.5%
Back pain -- in up to 8.3%
Diarrhea -- in up to 6.2%
Sore throat -- in up to 5.8%.
There are several less common side effects of Flomax that occurred in 1 to 5 percent of people:
Upset stomach (nausea)
Sinus infection (sinusitis)
Decreased sex drive (libido)
Trouble sleeping (insomnia)
Spinning sensation (vertigo).
There are a number of side effects with Flomax that you should immediately report to your healthcare provider, including, but not limited to:
Signs of an allergic reaction, including an unexplained skin rash, itching, hives, unexplained swelling, wheezing, or difficulty breathing or swallowing
Severe lightheadedness, dizziness, or fainting
A painful erection of the penis that does not go away (priapism).
Hope the info is helpful? Take care & be well!
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 20 May 2011
Have majority of usual urinary dfficulties associated with this condition. Been on Flomax for 4 months with no significant improvement and returning ...
2 answers • 7 Jun 2012
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
Benign Prostatic Hyperplasia (BPH) - Hi I for many years have had BPH has anyone heard of treatment?
... by suppressing the flow of blood into the prostate and could you enlighten me on the treatment if it exists
1 answer • 4 Jan 2013
I intend to know if anyone has or had experience on these BPH Medications, combined or isolated as shown, for how long, results, and which had the ...
0 answers • 28 Feb 2013